Publication: Beyond Zudilin's conjectured q-analogue of Schmidt's problem
dc.contributor.author | Thotsaporn Aek Thanatipanonda | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.date.accessioned | 2018-11-09T02:30:47Z | |
dc.date.available | 2018-11-09T02:30:47Z | |
dc.date.issued | 2014-01-01 | en_US |
dc.description.abstract | Using the methodology of (rigorous) experimental mathematics, we give a simple and motivated solution to Zudilin's question concerning a q-analogue of a problem posed by Asmus Schmidt about a certain binomial coefficients sum. Our method is based on two simple identities that can be automatically proved using the Zeilberger and q-Zeilberger algorithms. We further illustrate our method by proving two further binomial coefficient sums. © 2014 © 2014 Taylor & Francis. | en_US |
dc.identifier.citation | Journal of Difference Equations and Applications. Vol.20, No.9 (2014), 1344-1349 | en_US |
dc.identifier.doi | 10.1080/10236198.2014.917635 | en_US |
dc.identifier.issn | 15635120 | en_US |
dc.identifier.issn | 10236198 | en_US |
dc.identifier.other | 2-s2.0-84903616027 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/34132 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84903616027&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | Beyond Zudilin's conjectured q-analogue of Schmidt's problem | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84903616027&origin=inward | en_US |